# SDR ASOA2015060413005

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 349 BETWEEN STRINGERS 25L AND 25R.  FOUND CORROSION TO BE IN TWO ELEMENTS AND OUT OF LIMITS IAW SRM 53-00-00 FIG 102, SHEET 2.  LOCATED AND DRILLED NEW SERVICEABLE FRAME SEGMENT IAW SRM 51-40-11.  REMOVED CORROSION  IAW SRM 51-42-06 AND SRM 51-42-21.  REPLACED  FRAME IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED FRAME IAW SRM TR 51-32.
